# SDR DALA2021063003598

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,565 hours, 7,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 2L DOOR SHOWED OPEN WITH SLIDE ARMED WHEN CLOSED FROM OUTSIDE. CORRECTIVE ACTION: NO FAULTS ON PSCU SYS TEST OR PFR. CHECKED PROX CLEARANCE. FOUND WHEN OUTSIDE HANDLE IS ACTIVATED SLOWLY THE INNER HANDLE W/O OUTER HANDLE STOWED. NO FAULTS WHEN INNER HANDLE IS USED. INSPECTED OF DOOR LINKAGES AND CONTROL ARMS AND BELLCRANK NO TROUBLE FOUND. RIG CHECKED GOOD. EXTERNAL AND INTERNAL HANDLE NO TROUBLE FOUND. (7350170)
